# SDR UPS804709

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FS 759 LONGERON 19R, INTERCOSTAL TO FRAME ATTACH FITTING CRACKED.  MAINTENANCE REMOVED FITTING, RECEIVED AND INSTALLED IAW SRM 51-1-20D AND DRAWING 3379874.
